# SDR MALA050105

- Difficulty date: January 4, 2004
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N360PX
- Make and model: Saab 340B
- Aircraft serial: 340B220
- Aircraft time: 34,498 hours, 29,533 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LANDING GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  AIR RETURN TO MSP.  MAINTENANCE REPLACED UPLOCK SWITCH PER 32-61-15-2.
